Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30287
Title: Higher-order Mond-Weir duality for set-valued optimization
Authors: Li, SJ
Teo, KL
Yang, XQ 
Keywords: Higher-order contingent derivative
Mond-Weir duality
Set-valued optimization
Issue Date: 2008
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2008, v. 217, no. 2, p. 339-349 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper, we introduce a higher-order Mond-Weir dual for a set-valued optimization problem by virtue of higher-order contingent derivatives and discuss their weak duality, strong duality and converse duality properties.
URI: http://hdl.handle.net/10397/30287
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2007.02.011
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Sep 20, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.